# SDR MZZA99071

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1510335
- Condition: Corroded
- Location: Bs 1138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, AN IG CORROSION WAS FOUND ON LEFT AFT LAVATORY FORWARD SUPPORT HAT CHANNEL BETWEEN LBL 28 AND LBL 34 AT BS 1138.  THE CORROSION WAS REMOVED AND REPAIRED PER SRM 53-10-02 AND 51-40-04.  (M)
